본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

EXISTENCE OF EQUILIBRIA VIA CONTINUOUS SELECTIONS

KIM, WON-KYU    (DEPARTMENT OF MATHEMATICS EDUCATION, CHUNGBUK NATIONAL UNIVERSITY   ); KUM, SANG-HO    (DEPARTMENT OF MATHEMATICS EDUCATION, CHUNGBUK NATIONAL UNIVERSITY  );
  • 초록

    The aim of this paper is to give three equilibrium existence theorems for generalized games with lower semi continuous constraint and preference multimaps by using Michael's continuous selection theorem.


  • 주제어

    generalized game .   equilibrium .   continuous selection .   fixed point.  

  • 참고문헌 (10)

    1. K. J. Arrow and G. Debreu, Existence of an equilibrium for a competitive economy, Econometrica 22 (1954), 265-290 
    2. J. P. Aubin, Mathematical methods of game and economic theory, North-Holland, Amsterdam, 1979 
    3. X. P. Ding and K.-K. Tan, On equilibria of non-compact generalized games, J. Math. Anal. Appl. 177 (1993), 226-238 
    4. D. Gale and A. Mas-Colell, An equilibrium existence for a general model without ordered preferences, J. Math. Econom. 2 (1975), 9-15 
    5. E. Klein and A. C. Thompson, Theory of correspondences, John Wiley & Sons Inc., New York, 1984 
    6. A. Mas-Colell, An equilibrium existence theorem without complete or transitive preferences, J. Math. Econom. 1 (1974), 237-246 
    7. E. Michael, Continuous selections I, Ann. Math. 63 (1956), 361-381 
    8. W. Shafer and H. Sonnenschein, Equilibrium in abstract economies without ordered preferences, J. Math. Econom. 2 (1975), 345-348 
    9. N. C. Yannelis and N. D. Prabhakar, Existence of maximal elements and equilibria in linear topological spaces, J. Math. Econom. 12 (1983), 233-245 
    10. A. Borglin and H. Keiding, Existence of equilibrium actions and of equilibrium: A note on the `new' existence theorem, J. Math. Econom. 3 (1976), 313-316 

 저자의 다른 논문

  • Kim, Won-Kyu (31)

    1. 1988 "A Note on a Theorem by Parida and Sen" 충청수학회지 = Journal of the Chungcheong Mathematical Society 1 (1): 3~6    
    2. 1991 "A New Variational Inequality in Non-compact Sets and Its Application" 충청수학회지 = Journal of the Chungcheong Mathematical Society 4 (1): 39~44    
    3. 1992 "On a New Equilibrium Existence Theorem" 충청수학회지 = Journal of the Chungcheong Mathematical Society 5 (1): 143~149    
    4. 1992 "EXISTENCE OF EQUlLIBRIUM IN NON-COMPACT SETS AND ITS APPLICATION" Journal of the Korean Mathematical Society = 대한수학회지 29 (2): 361~373    
    5. 1993 "A Maximal Element of Condensing Multimaps" 충청수학회지 = Journal of the Chungcheong Mathematical Society 6 (1): 59~64    
    6. 1994 "On a New Selection Theorem" 충청수학회지 = Journal of the Chungcheong Mathematical Society 7 (1): 47~51    
    7. 1995 "A NON-COMPACT GENERALIZATION OF HORVATH'S INTERSECTION THEOREM$^*$" Bulletin of the Korean Mathematical Society = 대한수학회보 32 (2): 153~162    
    8. 1995 "FUZZY SELECTION AND EXISTENCE OF FUZZY FIXED POINT" Korean journal of computational & applied mathematics 2 (1): 17~24    
    9. 1995 "A NEW EQUILIBRIUM EXISTENCE VIA CONNECTEDNESS" 충청수학회지 = Journal of the Chungcheong Mathematical Society 8 (1): 89~93    
    10. 1996 "A new equilibrium existence via connectedness" Bulletin of the Korean Mathematical Society = 대한수학회보 33 (4): 587~592    
  • Kum, Sang-Ho (8)

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기